MathSciNet Relay Station
MathSciNet bibliographic data
MR325646 (48 #3993) 15A33
Cohn, Paul M. The similarity reduction of matrices over a skew field. Math. Z. 132 (1973), 151–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement